# SDR IPXA2025071845628

- Difficulty date: July 9, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 31,007 hours, 20,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N524021
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING FINDING - MAIN DECK FLOOR STRUCTURE LOCATED APPROX STA 1715 RBL 12" AS SEEN FROM THE AFT PIT AFT ELEC BAY IS CORRODED AND EXFOLIATED. AA025 AUDIT C/W. VERIFIED REMOVE AND REPLACE SUPPORT ANGLE REF P/N: 146N5240-21 PER BOEING DWG 146N5240 IAW 757-200PF SRM CHAPTER 51 GUIDELINES. USING ORIGINAL PART AS SAMPLE IAW UPS GMM REV 11 SECTION 09-08.
